English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

From AKNS to derivative NLS hierarchies via deformations of associative products

MPS-Authors
/persons/resource/persons173596

Müller-Hoissen,  Folkert
Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Dimakis, A., & Müller-Hoissen, F. (2006). From AKNS to derivative NLS hierarchies via deformations of associative products. Journal of Physics A: Mathematical and General, 39, 14015-14033. doi:10.1088/0305-4470/39/45/010.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-14A1-5
Abstract
Using deformations of associative products, derivative nonlinear Schrödinger (DNLS) hierarchies are recovered as AKNS-type hierarchies. Since the latter can also be formulated as Gelfand-Dickey-type Lax hierarchies, a recently developed method to obtain 'functional representations' can be applied. We actually consider hierarchies with dependent variables in any (possibly noncommutative) associative algebra, e.g., an algebra of matrices of functions. This also covers the case of hierarchies of coupled derivative NLS equations.